# SDR 2006UALA00670

- Difficulty date: April 10, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 35,101 hours, 12,468 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL AT FRAME 68.  INSTALLED REINFORCING REPAIR ANGLE ON A PSE STRUCTURE.
